# SDR DALA2020122704265

- Difficulty date: December 23, 2020
- Submitted: December 27, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 61,313 hours, 20,095 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Scratched
- Location: Lt Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND SCRATCH ON DRY BAY (INNER FACE OF SETTLEMENT AREA) IN LT MAIN FUEL TANK BETWEEN WS 285.65/WS 313.50.  REPAIRED PER ERA 588939-14.
